Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie


IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2018: 1.55

Online
ISSN
1435-5345
See all formats and pricing
More options …
Volume 1994, Issue 454

Issues

Weak minima of variational integrals.

T. Iwaniec / C. Sbordone
Published Online: 2009-12-09 | DOI: https://doi.org/10.1515/crll.1994.454.143

About the article

Published Online: 2009-12-09

Published in Print: 1994-09-01


Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 1994, Issue 454, Pages 143–162, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crll.1994.454.143.

Export Citation

Walter de Gruyter.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Xu Juan Xu, Jian Tao Gu, and Xiao Li Liu
Advanced Materials Research, 2012, Volume 457-458, Page 863
[2]
Jian Tao Gu, Chun Xia Gao, and Yu Xia Tong
Advanced Materials Research, 2012, Volume 457-458, Page 210
[3]
Xu Juan Xu, Xiao Na Lu, and Yu Xia Tong
Advanced Materials Research, 2010, Volume 143-144, Page 1396
[4]
Hong-Ya Gao, Chao Liu, and Yu Zhang
Advances in Pure Mathematics, 2011, Volume 01, Number 04, Page 235
[5]
Menita Carozza, Jan Kristensen, and Antonia Passarelli di Napoli
Communications on Pure and Applied Analysis, 2014, Volume 14, Number 1, Page 51
[6]
Yuxia Tong, Shenzhou Zheng, and Jiantao Gu
Journal of Applied Mathematics, 2014, Volume 2014, Page 1
[7]
Fernando Farroni and Raffaella Giova
Journal of Function Spaces and Applications, 2013, Volume 2013, Page 1
[8]
Hongya Gao, Yanjie Zhang, and Shuangli Li
International Journal of Mathematics and Mathematical Sciences, 2012, Volume 2012, Page 1
[9]
Houyu Jia and Liya Jiang
Nonlinear Analysis: Theory, Methods & Applications, 2005, Volume 61, Number 3, Page 477
[10]
Baisheng Yan and Zhengfang Zhou
Nonlinear Analysis: Theory, Methods & Applications, 2001, Volume 46, Number 6, Page 835
[11]
Zhengce Zhang, Liping Zhu, and Kaitai Li
Nonlinear Analysis: Theory, Methods & Applications, 2008, Volume 68, Number 8, Page 2349
[12]
Flavia Giannetti, Luigi Greco, and Antonia Passarelli di Napoli
Nonlinear Analysis: Theory, Methods & Applications, 2010, Volume 73, Number 8, Page 2651
[13]
A. Miranville, A. Piétrus, and J.M. Rakotoson
Nonlinear Analysis: Theory, Methods & Applications, 2001, Volume 46, Number 5, Page 609
[14]
Xie Suying and Fang Ainong
Nonlinear Analysis: Theory, Methods & Applications, 2003, Volume 53, Number 7-8, Page 1127
[15]
Claudia Capone, Luigi Greco, and Tadeusz Iwaniec
Nonlinear Analysis: Theory, Methods & Applications, 2002, Volume 49, Number 4, Page 513
[16]
Gongbao Li and O. Martio
Nonlinear Analysis: Theory, Methods & Applications, 2002, Volume 51, Number 4, Page 693
[17]
Petteri Harjulehto, Peter Hästö, Út V. Lê, and Matti Nuortio
Nonlinear Analysis: Theory, Methods & Applications, 2010, Volume 72, Number 12, Page 4551
[18]
Stefan Müller, Vladimir Šverák, and Baisheng Yan
Journal of Geometric Analysis, 1999, Volume 9, Number 4, Page 671
[19]
Daniela Giachetti, Francesco Leonetti, and Rosanna Schianchi
Proceedings of the Royal Society of Edinburgh: Section A Mathematics, 1996, Volume 126, Number 02, Page 287
[20]
Gabriella Zecca
Nonlinear Analysis: Theory, Methods & Applications, 2012, Volume 75, Number 2, Page 899
[21]
Gioconda Moscariello
Advances in Calculus of Variations, 2011, Volume 4, Number 4
[22]
Zhaosheng Feng, Xueliang Zheng, and Shenzhou Zheng
Discrete and Continuous Dynamical Systems - Series B, 2011, Volume 16, Number 2, Page 669
[23]
Remigio Russo and Christian G. Simader
Ricerche di Matematica, 2009, Volume 58, Number 2, Page 315
[24]
Tadeusz Iwaniec and Jani Onninen
Archive for Rational Mechanics and Analysis, 2009, Volume 194, Number 3, Page 927
[25]
Jan Kristensen and Christof Melcher
Mathematische Zeitschrift, 2008, Volume 260, Number 4, Page 813

Comments (0)

Please log in or register to comment.
Log in